Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 110, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 1, 2011, 9:19 PM CDT for Dickinson County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2011, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 1, 2011, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Dickinson County, KS
The radar
The Topeka radar (KTWX), 97 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:33 PM CDT | HAIL 0.75 | 2 Sw Carlton, KS | |
| Jun 1, 9:45 PM CDT | HAIL 1.75 | 2 Sw Carlton, KS | LASTED FROM 930 PM TO 945 PM CDT. |
| Jun 1, 9:56 PM CDT | HAIL 1 | 4 W Carlton, KS | COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 4:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.8
The text
As transmitted, in the capitals the NWS used until 2016.
920
WUUS53 KTOP 020219
SVRTOP
KSC041-020315-
/O.NEW.KTOP.SV.W.0110.110602T0219Z-110602T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
919 PM CDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 1015 PM CDT
* AT 914 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF CARLTON...OR 21 MILES SOUTHEAST OF SALINA...MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLTON...
HOPE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3872 9737 3883 9717 3861 9700 3861 9737
3861 9738
TIME...MOT...LOC 0219Z 229DEG 11KT 3860 9734
WIND...HAIL 60MPH 1.75IN
$$2 follow-up statements
511
WWUS53 KTOP 020233
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
933 PM CDT WED JUN 1 2011
KSC041-020315-
/O.CON.KTOP.SV.W.0110.000000T0000Z-110602T0315Z/
DICKINSON-
933 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO TENNIS BALL SIZE. THIS STORM WAS LOCATED 4 MILES
SOUTHWEST OF CARLTON...OR 20 MILES SOUTHEAST OF SALINA...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CARLTON AND HOPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
TENNIS BALL SIZE HAIL...AND SHELTER INSIDE A STRONG BUILDING AWAY
FROM WINDOWS.
&&
LAT...LON 3872 9737 3883 9717 3861 9700 3861 9737
3861 9738
TIME...MOT...LOC 0233Z 214DEG 11KT 3864 9732
WIND...HAIL <50MPH 2.50IN
$$864
WWUS53 KTOP 020248
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
948 PM CDT WED JUN 1 2011
KSC041-020315-
/O.CON.KTOP.SV.W.0110.000000T0000Z-110602T0315Z/
DICKINSON-
948 PM CDT WED JUN 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN DICKINSON COUNTY...
AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR CARLTON...OR
17 MILES SOUTHEAST OF SALINA...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CARLTON AND MAINLY RURAL AREAS OF SOUTHWESTERN DICKINSON COUNTY...
AT 945 PM CDT...SPOTTERS REPORTED GOLFBALL SIZED HAIL 1 MILE
SOUTHWEST OF CARLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
BASEBALL SIZE HAIL...AND SHELTER INSIDE A STRONG BUILDING AWAY FROM
WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3861 9737 3872 9737 3883 9717 3861 9713
3861 9728
TIME...MOT...LOC 0247Z 190DEG 12KT 3870 9734
WIND...HAIL <50MPH 2.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:51 PM CDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 1, 3:51 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT WED JUN 1 2011 .DISCUSSION... TONIGHT AND TOMORROW... MAIN CONCERN IS ONGOING CONVECTION. PERSISTENT AREA OF SHOWERS AND THUNDERSTORMS HAVE MOVED VERY SLOWLY NORTHEAST OVER THE PAST FEW HOURS. RAINFALL AMOUNTS OF OVER TWO INCHES HAVE BEEN RECEIVED. VERY LITTLE UPPER FLOW HAS LIMITED STORMS ABILITY TO ORGANIZE SO EXPECT MOSTLY HEAVY RAIN WITH A LIMITED HAIL THREAT. ADDITIONAL STORMS MAY FIRE THIS EVENING IN VICINITY OF WARM FRONT AS IT MOVES NORTH. BEHIND THE FRONT...CONVECTIVE THREAT DIMINISHES AND THURSDAY WILL SEE TEMPERATURES ABOUT 10 DEGREES ABOVE NORMAL WITH GUSTY SOUTH WINDS AS THE ARE REMAINS FIRMLY ENTRENCHED IN THE WARM SECTOR. KWH UPPER RIDGE AXIS REMAINS OVER MID AMERICA THROUGH MOST OF THE REST OF THE FORECAST PERIOD. DIFFICULT TO PICK OUT BETTER CHANCES FOR PRECIP AS WE REMAIN JUST SOUTH OF STRONGER WESTERLIES. BEST CHANCES WORTH MENTIONING APPEAR TO BE FRI NIGHT IN NC KS AND SAT NIGHT ACROSS FAR NORTHERN TIER OF COUNTIES AS MCS COULD DEVELOP OVER NEBRASKA EACH NIGHT...WITH A POSSIBILITY OF REMNANTS AFFECTING NORTHERN COUNTIES. ADDITIONAL PRECIP CHANCE COULD BE POSSIBLE BY THE MIDDLE OF NEXT WEEK AS TROPICAL MOISTURE PLUME COMING IN FROM THE SOUTHEAST...AND ANY WEAK DISTURBANCE COULD SET OFF ISOLATED MAINLY AFTERNOON THUNDERSTORMS. AT THIS TIME HAVE NOT ADDED THUNDERSTORM CHANCES THAT FAR OUT FOR EASTERN KS AS CONSIDERABLE UNCERTAINTY EXISTS. OTHERWISE...TEMPERATURES WILL BE SUMMERLIKE WITH LOWS IN THE 60S TO LOWER 70S AND HIGHS IN THE 80S TO LOWER 90S. 60 && .AVIATION... VFR CONDITIONS EXPECTED FOR THE TAF PERIOD. SHOWERS AND THUNDERSTORMS ARE CURRENTLY MOVING THROUGH MHK AND WILL EFFECT TOP AND FOE IN THE NEXT FEW HOURS. CEILINGS AND VISIBILITY COULD BRIEFLY DROP TO MVFR IN THE HEAVIER SHOWERS AND THUNDERSTORMS. PRECIP SHOULD MOVE EAST OF THE TAF SITES BY SUNSET WITH GUSTY SOUTHERLY WINDS DURING THE DAY TOMORROW. ANDERSON && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 1, 5:05 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 505 PM CDT WED JUN 1 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-021000- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 505 PM CDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR OVER THE AREA THIS EVENING...WITH SOME THUNDERSTORMS EXPECTED TO BE SEVERE. THERE IS A CHANCE FOR AN ISOLATED TORNADO OVER NORTH CENTRAL KANSAS THIS EVENING. ADDITIONALLY...HAIL OF GOLFBALL SIZE OR LARGER AND VERY HEAVY RAIN CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY NIGHT AND LATE SATURDAY NIGHT...MAINLY TO THE NORTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Jun 1, 7:42 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
742 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 7 W AGENDA 39.71N 97.56W
06/01/2011 E2.00 INCH REPUBLIC KS EMERGENCY MNGR
210 AND VALLEY ROAD
&&
JBLocal storm report, Jun 1, 7:45 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL NE ABILENE 38.92N 97.21W
06/01/2011 E1.75 INCH DICKINSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 1, 7:48 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL ABILENE 38.92N 97.21W
06/01/2011 E2.75 INCH DICKINSON KS LAW ENFORCEMENT
&&
KCLocal storm report, Jun 1, 7:51 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
751 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL NE ABILENE 38.92N 97.21W
06/01/2011 E2.75 INCH DICKINSON KS TRAINED SPOTTER
GOLFBALL TO BASEBALL HAIL COVERING GROUND.
&&
JBSpecial weather statement, Jun 1, 8:02 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
802 PM CDT WED JUN 1 2011
KSZ023-038-039-020130-
POTTAWATOMIE-SHAWNEE-WABAUNSEE-
802 PM CDT WED JUN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHAWNEE...
SOUTHEASTERN POTTAWATOMIE AND NORTHEASTERN WABAUNSEE COUNTIES...
THROUGH 830 PM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 15 MPH
ACROSS PORTIONS OF NORTHWESTERN SHAWNEE...SOUTHEASTERN POTTAWATOMIE
AND NORTHEASTERN WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
KEENE...PAXICO...WILLARD...ST. MARYS...SILVER LAKE...ROSSVILLE AND
MAPLE HILL. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 331
AND 348 COULD ALSO BE AFFECTED.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3916 9580 3886 9611 3896 9630 3929 9607
3928 9603 3922 9603 3922 9592
TIME...MOT...LOC 0102Z 214DEG 13KT 3898 9614Local storm report, Jun 1, 8:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
805 PM CDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FUNNEL CLOUD 1 WNW AGENDA 39.72N 97.46W
06/01/2011 REPUBLIC KS TRAINED SPOTTER
SPOTTER WAS LOOKING NORTHWEST.
&&
JBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:04 PM CDT | Tornado Warning | TOP | Cloud, Republic, Washington | 41 min |
| Jun 1, 7:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 47 min |
| Jun 1, 7:28 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Pottawatomie, Riley | 47 min |
| Jun 1, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Republic, Washington | 46 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 46 min |
| Jun 1, 8:02 PM CDT | Special Weather Statement | TOP | Wabaunsee | 28 min |
| Jun 1, 8:05 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Jun 1, 8:16 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 3 hr |
| Jun 1, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Shawnee, Wabaunsee | 21 min |
| Jun 1, 8:26 PM CDT | Tornado Warning | TOP | Dickinson | 34 min |
| Jun 1, 9:04 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Jun 1, 9:26 PM CDT | River Flood Warning | TOP | Riley | 24 hr |
| Jun 1, 9:36 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 39 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 29 min |
| Jun 1, 9:52 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 38 min |
| Jun 1, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 63 min |
| Jun 1, 10:13 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 47 min |
| Jun 1, 10:24 PM CDT | Tornado Warning | TOP | Clay | 36 min |
| Jun 1, 10:35 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Riley, Washington | 4 hr |
| Jun 1, 11:04 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| Jun 1, 11:10 PM CDT | Special Weather Statement | TOP | Ottawa | 50 min |
| Jun 1, 11:12 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 2 hr |
| Jun 1, 11:17 PM CDT | River Flood Warning | TOP | Clay, Cloud | 22 hr |
| Jun 1, 11:28 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Pottawatomie, Riley | 6 hr |
| Jun 1, 11:40 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 65 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 54 min |
| Jun 1, 11:56 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 49 min |
| Jun 2, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 23 min |
| Jun 2, 12:40 AM CDT | Areal Flood Warning | TOP | Cloud, Republic | 6 hr |
| Jun 2, 12:42 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 48 min |
| Jun 2, 12:48 AM CDT | Areal Flood Advisory | TOP | Geary, Morris, Pottawatomie, Riley, Wabaunsee | 117 min |
| Jun 2, 1:18 AM CDT | Special Weather Statement | TOP | Jackson | 42 min |
| Jun 2, 1:19 AM CDT | Flash Flood Warning | TOP | Cloud, Ottawa | 6 hr |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Ottawa | 6 days |
| Jun 2, 1:24 AM CDT | River Flood Warning | TOP | Clay | 5 days |
| Jun 2, 1:38 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 22 min |
| Jun 2, 2:19 AM CDT | River Flood Warning | TOP | Cloud | 4 days |
| Jun 2, 3:07 AM CDT | River Flood Warning | TOP | Dickinson | 56 hr |
| Jun 2, 3:20 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 4 hr |
| Jun 2, 5:47 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson, Geary, Pottawatomie, Riley | 4 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Shawnee | 24 hr |
| Jun 2, 5:53 AM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 24 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Ottawa | 39 hr |
| Jun 2, 6:06 AM CDT | River Flood Warning | TOP | Dickinson, Ottawa, Saline | 6 days |
| Jun 2, 6:46 AM CDT | Areal Flood Warning | TOP | Cloud, Ottawa, Republic | 4 hr |
| Jun 2, 7:05 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 115 min |
| Jun 2, 7:26 AM CDT | River Flood Warning | TOP | Jackson, Shawnee | 14 hr |
| Jun 2, 7:31 AM CDT | River Flood Warning | TOP | Washington | 6 hr |
| Jun 2, 7:40 AM CDT | River Flood Warning | TOP | Cloud | 24 hr |
| Jun 2, 7:42 AM CDT | River Flood Warning | TOP | Pottawatomie | 27 hr |
| Jun 2, 8:44 AM CDT | River Flood Warning | TOP | Pottawatomie | 13 hr |
| Jun 2, 8:59 AM CDT | Flash Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 9:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Dickinson, Geary, Marshall, Ottawa and 4 more | 12 hr |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 4 days |
| Jun 2, 10:19 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 33 hr |
| Jun 2, 11:06 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 6 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 36 hr |
| Jun 2, 11:11 AM CDT | River Flood Warning | TOP | Douglas, Jefferson, Shawnee | 18 hr |
| Jun 2, 12:47 PM CDT | River Flood Warning | TOP | Pottawatomie, Wabaunsee | 9 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | TOP | Pottawatomie, Riley | 6 hr |
| Jun 2, 4:36 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Pottawatomie, Shawnee | 5 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.